Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

   

 

Multi-linear operators given by singular multipliers


Authors: Camil Muscalu, Terence Tao and Christoph Thiele
Journal: J. Amer. Math. Soc. 15 (2002), 469-496
MSC (1991): Primary 42A45, 47H60; Secondary 45P05
Published electronically: December 10, 2001
MathSciNet review: 1887641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove $L^p$ estimates for a large class of multi-linear operators, which includes the multi-linear paraproducts studied by Coifman and Meyer (1991), as well as the bilinear Hilbert transform and other operators with large groups of modulation symmetries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42A45, 47H60, 45P05

Retrieve articles in all journals with MSC (1991): 42A45, 47H60, 45P05


Additional Information

Camil Muscalu
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912
Address at time of publication: Department of Mathematics, University of California at Los Angeles, Los Angeles, California 90095-1555
Email: camil@math.brown.edu, camil@math.ucla.edu

Terence Tao
Affiliation: School of Mathematics, University of New South Wales, Sydney, New South Wales 2052, Australia
Address at time of publication: Department of Mathematics, University of California at Los Angeles, Los Angeles, California 90095-1555
Email: tao@math.ucla.edu

Christoph Thiele
Affiliation: Department of Mathematics, University of California at Los Angeles, Los Angeles, California 90095-1555
Email: thiele@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-01-00379-4
PII: S 0894-0347(01)00379-4
Keywords: Fourier analysis, multi-linear operators
Received by editor(s): November 30, 1999
Received by editor(s) in revised form: May 31, 2001
Published electronically: December 10, 2001
Additional Notes: The second author was supported by NSF Grant #9706764
The third author was supported by NSF Grant #9970469
Article copyright: © Copyright 2001 by the authors